# SDR SIMA2018072313007

- Difficulty date: July 13, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 35,348 hours, 25,592 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE FOR STRINGER 25RT AT FRAME STATION 333.00 IS CORRODED OUT OF LIMITS. COMPLETE INSTALLED NEW STRINGER SPLICE FOR STR25R IAW SRM 51-42-06.
